Tearing - decreased and Radial nerve injury - from FDA reports
There is no Radial Nerve Injury reported by people with Tearing - Decreased yet. We study people who have Radial Nerve Injury and Tearing - Decreased from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jun, 27, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Radial nerve injury and Tearing - decreased?
Tearing - Decreased
Tearing - decreased (less tearing) can be treated by Restasis, Fish oil, Flaxseed oil, Lutein, Lotemax (latest reports from 26,059 Tearing - decreased patients)
Radial Nerve Injury
Radial nerve injury has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, muscle relaxant therapy (latest reports from 81 Radial nerve injury patients).
Browse all symptoms of Tearing - decreaseda b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Radial nerve injuryRadial nerve injury
Other conditions that could case Radial nerve injuryRadial nerve injury
What would happen?
Can you answer these questions?
I am in pain everyday! My life sucks! I just want to know how to get some relief! Most days I don't want to get out of bed! My feet and legs hurt the most on me but lately my hands are starting to hurt! On my right foot I have a lump on the bottom of my foot, I have bunions(big) on both feet, ...
You may be interested in these reviews
I take Candesaetsn and am struggling with dry eyes in the night and when I wake. I use eye drops frequently in the day and do twice daily eye hygiene program but there has been very little improvement over the past several months.
I have extremely dry eyes that really is so uncomfortable. I'm on Restasis but it's not helping as much as I had hoped. Sometimes I feel embarrassed in public because I have to close my eyes for a few seconds at a time when talking to people. But the worse part is when I force myself to think of ...
I have been suffering from dry eyes for the past 18 months which I am sure has been caused by Keppra it started about 6 weeks after I started on the drug it is now spoiling my quality of life at a loss to know what to do.
Due to my thyroid condition, I have been sleepless many times throughout the night and then I would be nauseous and sluggish as too tired. I was recommended to take gravol as apparently it will help me sleep and with the nausea. I have the same effect as if taking a sleeping pill. VERY, VERY ...